MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/17 MM L; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/17 MM L; KNEE TIBIAL INSERT
Catalog Number 02.12.0417FL
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 october 2019: lot 186028: 74 items manufactured and released on 13-nov-18.Expiration date: 2023-10-29.No anomalies found related to the problem.To date, 4 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
On (b)(6) 2019, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly 2 weeks after previous surgery.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/17 MM L
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9334656
Report Number3005180920-2019-00983
Device Sequence Number1927119
Product Code JWH
UDI-Device Identifier07630030826658
UDI-Public07630030826658
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/29/2023
Device Catalogue Number02.12.0417FL
Device Lot Number186028
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2019
Initial Report FDA Received Date11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;